# SDR ASAA2019121631578

- Difficulty date: December 10, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 15,050 hours, 4,836 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Part time: 15,097 hours, 4,849 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LT ILLUMINATED IN FLIGHT. DID QRH PROCEDURE. LT CAME BACK ON AFTER 4 MIN OFF. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT BITE PROCEDURE PER B737-900 FIM 30-41 TASK 801. FOUND WINDOW SENSOR FAULT MULTIPLE TIMES IN HISTORY. PERFORMED WINDOW TEMP SENSOR RESISTANCE MEASUREMENTS PER B737-900 AMM 30-41-21-760-801. RESISTANCE CHECK FAILED. FOUND TERMINAL ALREADY ON SPARE SENSOR. REMOVED AND REPLACED RT SIDE WINDOW PER B737-900 AMM 56-12-11, OPS CHECK GOOD.
